| Catalog Number |
305761 |
| Medical Device Problem Code |
Activation Problem (4042)
| Health Effect - Clinical Code |
Needle Stick/Puncture (2462)
| Date of Event |
10/04/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported by customer that the safety on the needle failed when activated and the needle went thru the safety cover puncturing through my glove and cutting their finger.20 min prior, this happened to another staff member.2 other staff lost their safety covers during the event with no injuries.
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Additional Manufacturer Narrative
(b)(4) follow up report for additional information.Reported issue updated to both adverse event and product problem.Type of reportable event updated to serious injury.Annex f code updated to f12, serious injury/illness/impairment.
Event or Problem Description
Additional information provided: (b)(6) 2025.Minor cut to left pointer finger.No stitches.Seen in er for evaluation w/ labs drawn & anti-viral meds started.10/8/2025.Notified by employee health that further treatment needed & appt made w/ infectious disease for (b)(6) 2025.(b)(6) 2025.Seen in infectious disease & received hep b ig im shot to each leg.10/10/2025.Seen in employee health for hep b vaccine booster.
Additional Manufacturer Narrative
No photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified.A review of the internal manufacturing device records and raw material history files for the reported lot numbers was performed and no recorded quality problems or rejections to this incident were found.Based on the quality team's investigation, the root cause of this incident cannot be determined.